# SDR SWAA2022021515572

- Difficulty date: April 13, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H BAFFLE AT BS500 TO 500A CRACKED AT FORWARD END. / REMOVED AND REPLACED BAFFLE; P/N 143A7510-15; IN FWD PIT AT STA500 TO STA 500A IAW B737 DRAWING 143A7505 REV- AND SRM 51-40-02-0G-0 STEP 4
